Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 267, NWS Tulsa, OK

August 18, 2015Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 18, 2015, 7:11 PM CDT for Osage County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2015, 7:11 PM CDT (00:11 UTC)
Expired
Aug 18, 2015, 7:45 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Osage County, OK

The radar

The Vance AFB radar (KVNX), 115 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:11 PM CDTHAIL 110 W Burbank, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1871 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WUUS54 KTSA 190011
SVRTSA
OKC113-190045-
/O.NEW.KTSA.SV.W.0267.150819T0011Z-150819T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 745 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF KAW CITY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURBANK...SOUTHERN KAW LAKE AND APPERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3669 9693 3672 9692 3675 9689 3675 9687
      3674 9683 3676 9682 3677 9682 3677 9679
      3678 9679 3678 9675 3679 9675 3680 9673
      3666 9662 3664 9698 3669 9700
TIME...MOT...LOC 0010Z 265DEG 28KT 3669 9694 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
890 
WWUS54 KTSA 190025
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT TUE AUG 18 2015

OKC113-190045-
/O.CON.KTSA.SV.W.0267.000000T0000Z-150819T0045Z/
OSAGE OK-
725 PM CDT TUE AUG 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WEST CENTRAL OSAGE COUNTY...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BURBANK...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURBANK...SOUTHERN KAW LAKE AND APPERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3669 9693 3672 9692 3675 9689 3675 9687
      3674 9683 3676 9682 3677 9682 3677 9679
      3678 9679 3678 9675 3679 9675 3680 9673
      3666 9662 3664 9698 3669 9700
TIME...MOT...LOC 0025Z 266DEG 26KT 3669 9681 

HAIL...1.00IN
WIND...60MPH
 
$$
160 
WWUS54 KTSA 190043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT TUE AUG 18 2015

OKC113-190052-
/O.EXP.KTSA.SV.W.0267.000000T0000Z-150819T0045Z/
OSAGE OK-
743 PM CDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OSAGE COUNTY WILL
EXPIRE AT 745 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN OKLAHOMA.


LAT...LON 3669 9693 3672 9692 3675 9689 3675 9687
      3674 9683 3676 9682 3677 9682 3677 9679
      3678 9679 3678 9675 3679 9675 3680 9673
      3666 9662 3664 9698 3669 9700
TIME...MOT...LOC 0041Z 265DEG 28KT 3669 9681 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:26 PM CDT, 45 minutes earlier.

Area forecast discussion, Aug 18, 6:26 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT TUE AUG 18 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
LEAD AREA OF SHOWERS/THUNDERSTORMS EXPECTED TO IMPACT KBVO
AFTER 00Z...KTUL/KRVS AROUND 02Z-06Z...AND KMLC AND THE
NORTHWEST AR TAF SITES AFTER 06Z. STRONG WIND AND LARGE
HAIL POSSIBLE WITH THE STRONGER STORMS. ALSO EXPECT MVFR
AND LOCALIZED IFR CONDITIONS IN AND NEAR STORMS. WINDS
WILL BECOME NORTHERLY THROUGH THE NIGHT AND INTO WEDNESDAY
AS THE COLD FRONT PUSHES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT TUE AUG 18 2015/

DISCUSSION...
COLD FRONT CURRENTLY LOCATED ACROSS CENTRAL KANSAS WILL MOVE INTO
PORTIONS NORTHEAST OKLAHOMA THIS EVENING. ATMOSPHERE HAS BECOME
MODERATELY UNSTABLE IN AREAS NORTH AND WEST OF TULSA BEHIND
INITIAL MORNING CONVECTION. AS FRONT MOVES INTO NE OK THIS EVENING
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THIS AREA WITH THE
POTENTIAL FOR DAMAGING WINDS/LARGE HAIL. IN ADDITION...THUNDERSTORMS
WITH LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE DIRECTLY BEHIND
FRONT OVERNIGHT AS STRONGER FORCING DEVELOPS IN ASSOCIATION WITH
STRONG UPPER TROUGH SWINGING THROUGH THE NORTHERN/CENTRAL PLAINS.

THUNDERSTORMS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL
CONTINUE WEDNESDAY MORNING BEFORE FRONT PUSHES SOUTH TO THE RED
RIVER BY LATE AFTERNOON. UNSEASONABLY COOL CONDITIONS EXPECTED
BEHIND THE FRONT AS HIGH PRESSURE BUILDS INTO THE REGION BY
THURSDAY MORNING WITH TEMPERATURES APPROACHING RECORD LOWS ACROSS
PORTIONS OF FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS. THIS WILL
HOWEVER DEPEND ON HOW QUICKLY SKIES CLEAR FROM NORTH TO SOUTH
WEDNESDAY NIGHT. ALSO...WITH THE EXPECTED RAINFALL...DEW-POINTS
MAY BE SLIGHTLY HIGHER THAN CURRENT MODEL GUIDANCE WOULD SUGGEST.

DRY/MILD CONDITIONS EXPECTED ON THURSDAY BEFORE SOUTHEASTERLY
WINDS RETURN WITH A SLOW WARMING TREND LATE WEEK. FAST MOVING
UPPER DISTURBANCE WILL SHIFT OUT OF THE ROCKIES AND INTO THE AREA
FRIDAY INTO SATURDAY WITH THE POTENTIAL FOR SCATTERED
SHOWERS/THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  70  55  82 /  80  80  10   0
FSM   72  79  60  80 /  60  80  40  10
MLC   70  74  60  80 /  60  80  30  10
BVO   60  71  51  82 /  80  70  10   0
FYV   67  70  53  77 /  80  80  30  10
BYV   66  68  54  77 /  80  80  30   0
MKO   64  70  56  78 /  80  80  20  10
MIO   60  69  53  82 /  80  80  10   0
F10   65  71  57  80 /  70  80  20  10
HHW   75  82  63  80 /  30  80  60  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Aug 18, 3:53 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT TUE AUG 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
353 PM CDT TUE AUG 18 2015

...SEVERE WEATHER POTENTIAL THIS EVENING AS COLD FRONT MOVES INTO
REGION...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHWEST OF INTERSTATE 44.
	ONSET...AFTER 5 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS SOUTHERN
KANSAS ALONG AND NEAR A SOUTHEASTWARD MOVING COLD FRONT.
THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP ALONG AND AHEAD
OF THE FRONT AND PUSH INTO NORTHEAST OKLAHOMA AFTER 5 PM. WARMING
TEMPERATURES BEHIND THE MORNING PRECIPITATION AND INCREASING
INSTABILITY WILL CREATE THE POTENTIAL FOR SEVERE WEATHER ACROSS
NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND EVENING AND SPREADING
SOUTHWARD ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA THIS
EVENING AND OVERNIGHT AS THE FRONT MOVES INTO THE REGION.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR LOCATIONS ALONG
AND NORTH OF PAWNEE COUNTY TO NOWATA COUNTY IN NORTHEAST OKLAHOMA
THROUGH THIS EVENING. LOCALLY DAMAGING WINDS...LARGE HAIL AND ALSO
A TORNADO THREAT WILL BE POSSIBLE WITHIN THE WATCH AREA. TO THE
SOUTH OF THE WATCH AREA...OVER THE REST OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS...A LIMITED SEVERE WEATHER POTENTIAL WILL BE
POSSIBLE INTO THE OVERNIGHT HOURS WITH LOCALLY DAMAGING WINDS AND
HAIL BEING THE MAIN THREATS. HEAVY RAINFALL CREATING THE POTENTIAL
FOR FLASH FLOODING CONDITIONS WILL ALSO BE POSSIBLE THROUGH
TONIGHT FOR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

SOUTH OF THE MORNING PRECIPITATION...OVER SOUTHEAST OKLAHOMA INTO
WEST CENTRAL ARKANSAS...TEMPERATURES WARMING INTO THE MID TO UPPER
90S WILL HELP TO CREATE HEAT INDICES AROUND 100 DEGREES INTO THE
EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WEDNESDAY MORNING AS
THE COLD FRONT CONTINUES TO PUSH SOUTHWARD THROUGH THE REGION. A
LIMITED SEVERE WEATHER POTENTIAL ALONG WITH A HEAVY RAIN
POTENTIAL LOOKS TO BE POSSIBLE ALONG AND AHEAD OF THE FRONT
ACROSS SOUTHEAST OKLAHOMA INTO THE AFTERNOON HOURS BEFORE THE
FRONT PUSHES SOUTH OF THE RED RIVER.

THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY AND FRIDAY
ACROSS THE REGION AS THE FRONTAL BOUNDARY IS FORECAST TO RETREAT
BACK NORTHWARD THROUGH THE REGION. ANOTHER UPPER LEVEL DISTURBANCE
AND FRONTAL BOUNDARY LOOK TO MOVE INTO AND ACROSS THE PLAINS
DURING THE WEEKEND...WITH THUNDERSTORM CHANCES CONTINUING FOR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH SUNDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 18, 5:55 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT TUE AUG 18 2015

OKZ054-182330-
OSAGE OK-
555 PM CDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
630 PM CDT...

AT 554 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
SHIDLER TO 4 MILES SOUTH OF PONCA CITY...AND MOVING NORTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WINDS UP TOWARD 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHIDLER...BURBANK...ELGIN...GRAINOLA...FORAKER...PEARSONIA...SOUTHERN
KAW LAKE...WEBB CITY AND APPERSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9610 3658 9676 3658 9689 3660 9692
      3658 9698 3659 9706 3660 9704 3669 9706
      3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9674
TIME...MOT...LOC 2254Z 244DEG 21KT 3684 9670 3665 9710
Special weather statement, Aug 18, 6:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT TUE AUG 18 2015

OKZ054-190015-
OSAGE OK-
629 PM CDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSAGE COUNTY UNTIL
715 PM CDT...

AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORAKER TO 4 MILES
EAST OF PONCA CITY...AND MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHIDLER...BURBANK...ELGIN...GRAINOLA...FORAKER...PEARSONIA...SOUTHERN
KAW LAKE...WEBB CITY AND APPERSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9611 3657 9677 3657 9689 3660 9692
      3658 9698 3659 9706 3660 9704 3669 9706
      3670 9703 3668 9694 3675 9689 3674 9683
      3677 9682 3678 9675 3700 9674
TIME...MOT...LOC 2329Z 256DEG 19KT 3687 9653 3670 9699
Special weather statement, Aug 18, 7:09 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT TUE AUG 18 2015

ARZ029-190045-
SEBASTIAN AR-
709 PM CDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN COUNTY
UNTIL 745 PM CDT...

AT 708 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BONANZA...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT SMITH...GREENWOOD...BARLING...HACKETT...BONANZA...JENNY LIND AND
RYE HILL.

LAT...LON 3519 9443 3522 9444 3529 9444 3539 9436
      3523 9422
TIME...MOT...LOC 0008Z 238DEG 16KT 3523 9441

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:30 PM CDTSpecial Weather StatementTSAPawnee45 min
Aug 18, 7:43 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Aug 18, 7:47 PM CDTSpecial Weather StatementTSAOsage43 min
Aug 18, 10:21 PM CDTSpecial Weather StatementTSAOsage24 min
Aug 19, 2:13 AM CDTSpecial Weather StatementTSATulsa47 min
Aug 19, 3:34 AM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Aug 19, 5:55 AM CDTAreal Flood AdvisoryTSAAdair, Delaware, Haskell, McIntosh, Pittsburg, Sequoyah3 hr
Aug 19, 6:43 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.